# SDR UHLA2015010500005

- Difficulty date: January 5, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 14,502 hours, 10,987 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, L1 DOOR INDICATION SHOWED OPEN.  F/A CHECKED DOOR AND FOUND LATCH INDICATION WAS HALF GREEN, HALF WHITE.  DESCENDED TO FL220 AND THE EICAS INDICATION RETURNED TO GREEN. ADJUSTED FWD DOOR SENSOR, OPS CHECKED GOOD IAW AMM 52-72-20.
